# SDR A6WA201140606

- Difficulty date: July 11, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 19,074 hours, 18,392 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING MESSAGE AFTER T/O.  WHEN GEAR SELECTING UP.  C/W QRH NOSE GEAR DASHED AMBER MSG CLEARED 20 SECONDS AFTER GEAR UP SELECTED DOWN AGAIN GOT GEAR DISAGREE WITH NLG SHOWING DASHED.  INSPECTED ALL 3 GEAR BAY/LEGS NO DISCREPANCIES NOTED.
